# SDR DXTA200500986

- Difficulty date: September 26, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 6,451 hours, 4,014 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pcu
- Part number: 991444015
- Part serial: 0038
- Condition: Binding
- Location: Aileron Trim
- Part time: 6,451 hours, 4,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING ALL PHASES OF FLIGHT, AIRCRAFT HAD EXTREME RIGHT ROLL REQUIRED ABNORMAL LEFT AILERON TRIM WITH AUTO PILOT ENGAGED RETRIM L WING DOWN CAS MESSAGE ILLUMINATED WHICH REQURED MORE LEFT AILERON TRIM TO EXTINGUISH MESSAGE.  TESTED AND FOUND TRIM SYSTEM BINDING.  GAINED ACCESS TO AILERON PCU AND FOUND TO BE BINDING.  REMOVED AILERON PCU P/N 9914440-15 S/N 0038 AND INSTALLED EXCHANGE PCU P/N 9914440-15 S/N 0400.  WORK DONE IAW CITATION 750 MM 27-11-05.
